# SDR USAA2014102700018

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 42,907 hours, 15,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10006001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 RT SIDE EXIT SIGN MISSING.  ROW 10 RT EXIT SIGNS INSTALLED AS REQUIRED.
